MathSciNet Relay Station
MathSciNet bibliographic data
MR534764 46E35 (46M35)
DeVore, R.; Scherer, K. Interpolation of linear operators on Sobolev spaces. Ann. of Math. (2) 109 (1979), no. 3, 583–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement